Ask an expert
Question

07 Jul 2010

Leximol/Leximil
I’ m on a prescription of Leximol (or Leximil, not 100% sure the difference) since 25 June for panic/anxiety attacks a bouts of depression. The medication works great, but I’ ve notice a lost in appetite and sex drive, which is quite alarming for me. Will this change over time or is it a side-affect? Any idea what to do?
Answer 7,661 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Vreemdeling
Some antidepressants do cause low sexdrive. It does not really get better, so if it is a major problem, ask your doctor to consider another kind that does not cause sexual side effects?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9430 votes
No
68% - 19924 votes
Vote